The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Clonezepam making me worse


#1

Hello everyone. So I weaned myself completed of clonezepam since November. Been on pizatofin. Clonezepam used to help me quite a lot before and I had days wher symptoms were significantly less. Since then I have tried clonezepam twice and it has made me feel much much worse. I don’t really get it as it used to help before. Does anybody have Experience with this? It’s so mega drowsy wen I take it. TIA


#4

benzos are like alcohol higher the tolerance you build ,higher the dose you need…if you have weaned off clonezapam don’t start using it again (think of it like caffeine which can also help break a migraine but bad in the long run!)


#5

But it seems this dose makes me more drowsy than before and actually makes me dizzy which is weird. I won’t be taking it agen